A Caltech Library Service

Duality invariance of all free bosonic and fermionic gauge fields

Deser, S. and Seminara, D. (2005) Duality invariance of all free bosonic and fermionic gauge fields. Physics Letters B, 607 (3-4). pp. 317-319. ISSN 0370-2693. doi:10.1016/j.physletb.2004.12.055.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We give a simple general extension to all free bosonic and fermionic massless gauge fields of a recent proof that spin 2 is duality invariant in flat space. We also discuss its validity in (A)dS backgrounds and the relevance of supersymmetry.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Deser, S.0000-0001-9285-9434
Additional Information:© 2005 Elsevier B.V. Received 19 November 2004, Accepted 17 December 2004, Available online 24 December 2004. Editor: H. Georgi. This article is registered under preprint number /hep-th/0411169. We thank A. Waldron for useful discussions. This work was supported in part by NSF grant PHY04-01667.
Funding AgencyGrant Number
Issue or Number:3-4
Record Number:CaltechAUTHORS:20170123-151803736
Persistent URL:
Official Citation:S. Deser, D. Seminara, Duality invariance of all free bosonic and fermionic gauge fields, Physics Letters B, Volume 607, Issues 3–4, 10 February 2005, Pages 317-319, ISSN 0370-2693, (//
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:73634
Deposited By: Ruth Sustaita
Deposited On:26 Jan 2017 20:41
Last Modified:11 Nov 2021 05:19

Repository Staff Only: item control page